Please use this identifier to cite or link to this item:
Title: Simple Lie subalgebras of locally finite associative algebras
Authors: Bahturin, Y.A.
Baranov, A.A.
Zalesskii, A.E.
First Published: 2004
Citation: Journal of Algebra, 2004, 281 (1), pp.225-246
DOI Link: 10.1016/j.jalgebra.2004.06.006
ISSN: 0021-8693
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.